MAUDE Adverse Event Report: MSD DEGGENDORF MFG PERIMETER® INTERBODY FUSION DEVICE; INTERVERTEBRAL FUSION DEVICE WITH BONE GRAFT,

MSD DEGGENDORF MFG PERIMETER® INTERBODY FUSION DEVICE; INTERVERTEBRAL FUSION DEVICE WITH BONE GRAFT,
Model Number 3492310
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/05/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H6: neither the device nor films of applicable imaging studies were returned to the manufacturer for evaluation.Therefore, we are unable to determine the definitive cause of the reported event.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
Information was received from healthcare provider (hcp) via a manufacturer representative regarding a patient having anterior lumbar interbody fusion (alif) spinal therapy for stenosis.It was reported that when surgeon reattached the inserter after initial placement to reposition the graft.The inserter may not have been threaded tightly onto the graft and when he impacted the graft it cracked.There were no broken fragments left inside the patient and no further complications or symptoms reported regarding the event.Additional information was received via manufacturer representative that there is no allegations of inserter malfunction.It operated properly when inserted additional grafts and there is no suspected manufacturing issues.The reported issue was not due to user error but it was likely due to not having the inserter tight when he tried to reposition the graft.

Brand Name
PERIMETER® INTERBODY FUSION DEVICE
Common Device Name
INTERVERTEBRAL FUSION DEVICE WITH BONE GRAFT,
Manufacturer (Section D)
MSD DEGGENDORF MFG
wertstrasse 17
deggendorf,de 94469
GM  94469
Manufacturer (Section G)
MSD DEGGENDORF MFG
wertstrasse 17
deggendorf,de 94469
GM   94469
Manufacturer Contact
justin ellis
1800 pyramid place
memphis, TN 38132
7635265677
MDR Report Key22932416
Report Number3011795235-2025-00011
Device Sequence Number13319766
Product Code MAX
UDI-Device Identifier00613994206756
UDI-Public(01)00613994206756(17)320108(10)50PZ
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
K090353
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/01/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number3492310
Device Catalogue Number3492310
Device Lot Number50PZ
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/05/2025
Initial Report FDA Received Date09/02/2025
Date Device Manufactured01/08/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexFemale